Alert archive / Missouri / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 175, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jul 13, 2016, 8:53 PM CDT for Camden County, Dallas County, Hickory County, Missouri. It was in force for 37 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 13, 2016, 8:53 PM CDT (01:53 UTC)
- Expired
- Jul 13, 2016, 9:30 PM CDT
- In force
- 37 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Camden County, MO, Dallas County, MO, Hickory County, MO
The radar
The Springfield radar (KSGF), 73 km from the middle of the area, began a volume at 01:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 13, 9:15 PM CDT | TSTM WND DMG | 4 Ese Tunas, MO | TREE DOWN ACROSS COUNTY YY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 1.9 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2931 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 1186 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 232 m²/s²
- Significant tornado parameter
- 2.5
- Supercell composite
- 18.8
The text
As transmitted.
924
WUUS53 KSGF 140153
SVRSGF
MOC029-059-085-140230-
/O.NEW.KSGF.SV.W.0175.160714T0153Z-160714T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
853 PM CDT WED JUL 13 2016
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN DALLAS COUNTY IN SOUTHWESTERN MISSOURI...
SOUTHEASTERN HICKORY COUNTY IN CENTRAL MISSOURI...
SOUTHWESTERN CAMDEN COUNTY IN CENTRAL MISSOURI...
* UNTIL 930 PM CDT
* AT 852 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR URBANA...OR 8
MILES SOUTHEAST OF HERMITAGE...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
POMME DE TERRE LAKE... POMME DE TERRE STATE PARK...
PITTSBURG... URBANA...
MACKS CREEK... PRESTON...
TUNAS... BRANCH...
NEMO... LEADMINE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3795 9292 3778 9293 3776 9319 3780 9319
3780 9329 3781 9332 3785 9336 3802 9307
TIME...MOT...LOC 0152Z 247DEG 24KT 3783 9326
HAIL...1.00IN
WIND...60MPH
$$
HATCH2 follow-up statements
384
WWUS53 KSGF 140158
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
858 PM CDT WED JUL 13 2016
MOC029-059-085-140230-
/O.CON.KSGF.SV.W.0175.000000T0000Z-160714T0230Z/
DALLAS MO-HICKORY MO-CAMDEN MO-
858 PM CDT WED JUL 13 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR NORTHERN DALLAS...SOUTHEASTERN HICKORY AND SOUTHWESTERN CAMDEN
COUNTIES...
AT 858 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER URBANA...OR 8
MILES SOUTHEAST OF HERMITAGE...MOVING NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
POMME DE TERRE LAKE... POMME DE TERRE STATE PARK...
PITTSBURG... URBANA...
MACKS CREEK... PRESTON...
TUNAS... BRANCH...
NEMO... LEADMINE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3795 9292 3778 9293 3778 9319 3780 9319
3780 9323 3781 9325 3783 9330 3788 9331
3802 9307
TIME...MOT...LOC 0158Z 247DEG 24KT 3785 9321
HAIL...1.00IN
WIND...60MPH
$$
HATCH290
WWUS53 KSGF 140210
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
910 PM CDT WED JUL 13 2016
MOC085-140220-
/O.CAN.KSGF.SV.W.0175.000000T0000Z-160714T0230Z/
HICKORY MO-
910 PM CDT WED JUL 13 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HICKORY COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3795 9292 3778 9293 3778 9313 3784 9318
3788 9310 3790 9310 3790 9307 3797 9307
3800 9303
TIME...MOT...LOC 0210Z 247DEG 24KT 3788 9311
$$
MOC029-059-140230-
/O.CON.KSGF.SV.W.0175.000000T0000Z-160714T0230Z/
DALLAS MO-CAMDEN MO-
910 PM CDT WED JUL 13 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR NORTHERN DALLAS AND SOUTHWESTERN CAMDEN COUNTIES...
AT 910 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR URBANA...OR 11
MILES EAST OF HERMITAGE...MOVING NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
URBANA... MACKS CREEK...
TUNAS... BRANCH...
LEADMINE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3795 9292 3778 9293 3778 9313 3784 9318
3788 9310 3790 9310 3790 9307 3797 9307
3800 9303
TIME...MOT...LOC 0210Z 247DEG 24KT 3788 9311
HAIL...1.00IN
WIND...60MPH
$$
HATCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 6:49 PM CDT, 2 hours 4 minutes earlier.
Area forecast discussion, Jul 13, 6:49 PM CDT, 2 hours 4 minutes before
Area Forecast Discussion National Weather Service Springfield MO 649 PM CDT WED JUL 13 2016 .SHORT TERM...(This evening through Thursday) Issued at 330 PM CDT Wed Jul 13 2016 The line of storms that produced widespread wind damaging across central Missouri has now pushed each of the area this afternoon. Showers and scattered storms have developed behind the line. These storms are elevated in nature and moving across an area where the atmosphere has been worked over from the line of storms that passed through these areas early. So, not anticipating any severe weather with this activity with cloud to ground lightning strikes the main risk. This evening there are then questions are how things will unfold. The outflow boundary from the line of storms has stalled across southern Missouri. There is also a surface boundary located across southeastern Kansas into northwestern Missouri this afternoon. Southern Missouri did not get affected by the storms today as they remained north across central MO. Eastern Kansas was affected earlier in the day but occurred earlier enough that temperatures have been able recovered there. Additional storm develop is possible along these features early this evening then will sag south through the area into the overnight hours. There will be a severe wind risk with this activity along with hail to the size of quarters with the stormer storms, especially across areas that were not affected by the line early today across extreme southeastern Kansas and southwestern Missouri. The active pattern will continue into Thursday as yet another complex of storms is expected to develop across Kansas and track east across the area Thursday afternoon and evening. Given the time of day of the convection and with a moist and unstable air mass in place, a severe risk will occur. Damaging straight line winds and hail to the size of quarters will be the risk, along with frequent lightning and brief heavy rainfall. The track of this complex may be a little farther south than where today's storms tracked. The exact location will be dependent on where the storms develop across Kansas. Highs on Tuesday will again warm into the 90s, though where the storms track will impact temperatures when they move though. .LONG TERM...(Thursday Night through Wednesday) Issued at 330 PM CDT Wed Jul 13 2016 A cold front will push south through the area Thursday night into Friday. Storms will be possible along the front on Friday, but with drier air working in the severe risk should be lower. May still have just enough instability across far southern Missouri for a few strong storms on Friday. The region remains in northwest flow through Saturday night. Will not be a washout by any means but there will be chances for showers and storms at times during this period. The severe risk will be low. Cooler conditions will occur both Friday and Saturday as highs warm into the 80s behind the frontal passage. The front will lift back to the north as a warm front Sunday as an upper level ridge of high pressure spreads over the region by early next week. This will bring hot conditions to the area next week as highs warm well into the 90s, as heat index values of 100 to 108 will be possible. The upper level ridge will end the active weather pattern that the area has been in of late. However, it will not completely end storm chances all together as pulse time storms will be possible. These will be the typical hit and miss summer time storms and will not be widespread in nature. && .AVIATION...(For the 00Z TAFS through 00Z Thursday evening) Issued at 644 PM CDT Wed Jul 13 2016 Showers and thunderstorms are expected to develop across the region this evening and impact area terminals during the overnight hours. Timing and coverage remains a question and have opted for Tempo or vicinity wording in the forecast. Where storms occur, celings and visibilities will be impacted and fall to MVFR or IFR. Additional storms are anticipated for early Thursday morning as well. && .SGF Watches/Warnings/Advisories... MO...NONE. KS...NONE. && SHORT TERM...Wise LONG TERM...Wise AVIATION...Hatch
Hazardous weather outlook, Jul 13, 5:30 PM CDT, 3 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 530 PM CDT WED JUL 13 2016 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-142230- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 530 PM CDT WED JUL 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED TORNADO RISK. ELEVATED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. LIMITED FLOODING RISK. ELEVATED LIGHTNING RISK. ELEVATED EXCESSIVE HEAT RISK. DISCUSSION... SCATTERED STORMS WILL CONTINUE TO TRACK TO THE EAST ACROSS CENTRAL MISSOURI INTO EARLY THIS EVENING. NO SEVERE WEATHER IS EXPECTED WITH THIS ACTIVITY. OCCASIONAL CLOUD TO GROUND LIGHTNING WILL BE THE MAIN RISK. HEAT INDICES IN THE UPPER 90S TO NEAR 105 DEGREES WILL CONTINUE ACROSS SOUTHEASTERN KANSAS AND SOUTHWESTERN MISSOURI INTO EARLY THIS EVENING. ADDITIONAL STORM DEVELOPMENT IS EXPECTED ACROSS SOUTHEASTERN KANSAS INTO THE MISSOURI OZARKS THIS EVENING INTO THE OVERNIGHT HOURS. THERE WILL BE A RISK FOR STRONG TO SEVERE STORMS WITH DAMAGING WINDS TO 60 MPH...HAIL TO THE SIZE OF QUARTERS AND AN ISOLATED TORNADO WITH THE STRONGER STORMS. THE BEST CHANCES WILL BE ACROSS SOUTHEASTERN KANSAS INTO SOUTHERN MISSOURI. FREQUENT CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAINFALL WILL BE A RISK WITH THE STORMS. LOCALIZED FLOODING WILL BE POSSIBLE FOR AREAS GENERALLY NORTH OF HIGHWAY 54...ESPECIALLY IN THOSE AREAS THAT RECEIVED HEAVY RAINS EARLIER TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ADDITIONAL COMPLEXES OF STORMS ARE EXPECTED THURSDAY AFTERNOON AND EVENING. DAMAGING STRAIGHT LINE WINDS UP TO 70 MPH AND HAIL TO THE SIZE OF QUARTERS WILL BE THE RISK WITH THIS ACTIVITY. STORMS WILL REMAIN POSSIBLE AT TIMES THROUGH SATURDAY NIGHT AS A FRONT REMAIN IN THE AREA. WHILE CLOUD TO GROUND LIGHTNING AND HEAVY RAINFALL WILL BE THE MOST COMMON HAZARDS. IF REPEATED ROUNDS OF HEAVY RAINFALL OCCUR OVER THE SAME LOCATIONS...THEN FLOODING COULD EVENTUALLY BECOME A CONCERN. HEAT INDICES WILL REACH THE UPPER 90S ON THURSDAY. HEAT INDICES WILL THEN INCREASE AGAIN BY EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED IN THE NEXT SIX HOURS FOR LOCATIONS ACROSS EXTREME SOUTHEASTERN KANSAS AND ALONG AND SOUTH OF INTERSTATE 44. THE REMAINDER OF THE OZARKS MAY SEE ACTIVATION POSSIBLE LATER TONIGHT AND OVERNIGHT. && MORE DETAILED INFORMATION CAN BE ACCESSED AT: HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE) THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE) HATCH
In the hours before
Special weather statement, Jul 13, 7:24 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
724 PM CDT WED JUL 13 2016
MOZ068-069-080-140115-
HICKORY MO-CAMDEN MO-DALLAS MO-
724 PM CDT WED JUL 13 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN DALLAS...NORTHEASTERN
HICKORY AND WESTERN CAMDEN COUNTIES UNTIL 815 PM CDT...
AT 724 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTH OF URBANA...OR 9 MILES EAST OF HERMITAGE...MOVING EAST AT
30 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IN THE ADVISORY INCLUDE...
HA HA TONKA STATE PARK... LAKE OF THE OZARKS...
CAMDENTON... MACKS CREEK...
LINN CREEK... GREEN BAY TERRACE...
BRANCH... BARNUMTON...
OLD LINN CREEK... ROACH...
HURRICANE DECK...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3806 9268 3790 9272 3789 9285 3788 9292
3786 9316 3800 9322 3807 9309 3806 9307
3808 9306 3818 9287
TIME...MOT...LOC 0024Z 257DEG 26KT 3795 9313
HATCHLocal storm report, Jul 13, 8:00 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
800 PM CDT WED JUL 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM HAIL 1 E DECATURVILLE 37.91N 92.68W
07/13/2016 M0.88 INCH CAMDEN MO AMATEUR RADIO
&&
MGRIFFINLocal storm report, Jul 13, 8:14 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
814 PM CDT WED JUL 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM HAIL CAMDENTON 38.01N 92.74W
07/13/2016 M1.75 INCH CAMDEN MO TRAINED SPOTTER
&&
MGRIFFINSpecial weather statement, Jul 13, 8:17 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 817 PM CDT WED JUL 13 2016 MOZ057-058-070-140200- MARIES MO-MILLER MO-PULASKI MO- 817 PM CDT WED JUL 13 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MARIES...NORTHERN PULASKI AND SOUTHEASTERN MILLER COUNTIES UNTIL 900 PM CDT... AT 817 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CROCKER...OR 11 MILES NORTHWEST OF WAYNESVILLE...MOVING NORTHEAST AT 15 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IN THE ADVISORY INCLUDE... DIXON... CROCKER... IBERIA... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3787 9230 3802 9240 3816 9217 3796 9202 TIME...MOT...LOC 0117Z 244DEG 14KT 3798 9231 HATCH
Local storm report, Jul 13, 8:43 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
843 PM CDT WED JUL 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM HAIL TUSCUMBIA 38.23N 92.46W
07/13/2016 M0.88 INCH MILLER MO AMATEUR RADIO
&&
MGRIFFINLocal storm report, Jul 13, 8:48 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
848 PM CDT WED JUL 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0839 PM HAIL 1 N CAMDENTON 38.02N 92.74W
07/13/2016 M1.00 INCH CAMDEN MO AMATEUR RADIO
QUARTER SIZE HAIL REPORTED JUST NORTH OF CAMDENTON
&&
MGRIFFINThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 7:02 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Pulaski | 43 min |
| Jul 13, 7:10 PM CDT | Special Weather Statement | SGF | Morgan | 50 min |
| Jul 13, 7:24 PM CDT | Special Weather Statement | SGF | Camden | 51 min |
| Jul 13, 7:41 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Pulaski | 34 min |
| Jul 13, 8:02 PM CDT | Severe Thunderstorm Warning | SGF | Camden | 28 min |
| Jul 13, 8:17 PM CDT | Special Weather Statement | SGF | Pulaski | 43 min |
| Jul 13, 8:20 PM CDT | Severe Thunderstorm Warning | SGF | Polk | 22 min |
| Jul 13, 8:28 PM CDT | Severe Thunderstorm Warning | SGF | Miller | 17 min |
| Jul 13, 8:32 PM CDT | Severe Thunderstorm Warning | SGF | Camden | 28 min |
| Jul 13, 9:04 PM CDT | Special Weather Statement | SGF | Camden | 41 min |
| Jul 13, 9:19 PM CDT | Severe Thunderstorm Warning | SGF | Camden | 26 min |
| Jul 13, 9:22 PM CDT | Flash Flood Warning | SGF | Camden, Dallas, Laclede, Miller, Pulaski | 10 hr |
| Jul 13, 9:32 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller, Pulaski | 43 min |
| Jul 13, 9:53 PM CDT | Special Weather Statement | SGF | Hickory | 37 min |
| Jul 13, 10:00 PM CDT | Special Weather Statement | SGF | Miller | 45 min |
| Jul 13, 10:06 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Hickory | 18 min |
| Jul 13, 10:10 PM CDT | Special Weather Statement | SGF | Pulaski | 50 min |
| Jul 13, 10:37 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Hickory | 23 min |
| Jul 13, 11:13 PM CDT | Special Weather Statement | SGF | Dallas | 47 min |
| Jul 13, 11:54 PM CDT | Special Weather Statement | SGF | Benton | 51 min |
| Jul 14, 12:27 AM CDT | Special Weather Statement | SGF | Dallas | 33 min |
| Jul 14, 12:55 AM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede | 50 min |
| Jul 14, 1:12 AM CDT | Flash Flood Warning | SGF | Benton, Camden, Hickory, Morgan | 6 hr |
| Jul 14, 2:06 AM CDT | Flash Flood Warning | SGF | Dallas, Laclede, Webster, Wright | 5 hr |
| Jul 14, 3:37 AM CDT | Special Weather Statement | SGF | Greene | 53 min |
| Jul 14, 3:48 AM CDT | Special Weather Statement | SGF | Christian, Douglas, Howell, Ozark, Stone, Taney | 27 min |
| Jul 14, 4:37 AM CDT | Special Weather Statement | SGF | Oregon | 53 min |
| Jul 14, 5:18 AM CDT | Flash Flood Warning | SGF | Christian, Douglas, Greene, Ozark, Taney, Webster and 1 more | 6 hr |
| Jul 14, 6:49 AM CDT | Flash Flood Warning | SGF | Dallas, Laclede, Webster, Wright | 5 hr |
| Jul 14, 10:22 AM CDT | Areal Flood Warning | SGF | Christian, Dallas, Douglas, Greene, Laclede, Ozark and 3 more | 12 hr |
| Jul 14, 10:44 AM CDT | Severe Thunderstorm Warning | SGF | Jasper | 46 min |
| Jul 14, 11:04 AM CDT | Flash Flood Warning | SGF | Jasper | 6 hr |
| Jul 14, 11:25 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Jasper, Lawrence, Newton | 41 min |
| Jul 14, 1:28 PM CDT | Areal Flood Warning | SGF | Greene | 8 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.